# SDR GTIA2025061638959

- Difficulty date: June 15, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N668NK
- Make and model: Airbus A321-231
- Aircraft serial: 7135
- Aircraft time: 30,332 hours, 13,522 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62293108
- Part serial: C2303
- Condition: Partial Deploy
- Location: Zone 800
- Part time: 4,920 hours, 2,322 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING TASK CARD 256241-07-1, INADVERTENTLY PARTIALLY DEPLOYED SLIDE-R/R SLIDE ASSY (7773MM) IAW AMM 25-62-47 NO DEFECTS NOTED A/C OK FOR CONTINUED SERVICE
